PMO OpenIR  > 期刊(老文献)
ON THE NUMBER OF ECLIPSES IN A YEAR
LIU BL
1984
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume29Issue:5Pages:640-641
Subject Area天文和天体物理
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8672
Collection期刊(老文献)
Recommended Citation
GB/T 7714
LIU BL. ON THE NUMBER OF ECLIPSES IN A YEAR[J]. KEXUE TONGBAO,1984,29(5):640-641.
APA LIU BL.(1984).ON THE NUMBER OF ECLIPSES IN A YEAR.KEXUE TONGBAO,29(5),640-641.
MLA LIU BL."ON THE NUMBER OF ECLIPSES IN A YEAR".KEXUE TONGBAO 29.5(1984):640-641.
Files in This Item:
File Name/Size DocType Version Access License
1984007ON THE NUMBER(97KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU BL]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU BL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU BL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1984007ON THE NUMBER OF ECLIPSES IN A YEAR.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.